# SDR SWAA950202

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21338
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 90083
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND COCKPIT EMERGENCY EXIT LIGHT DIM.  REPLACED BATTERY PACK PER BOEING M/M.
